Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 23(6); 1990 > Article
Korean Journal of Anesthesiology 1990;23(6):899-903.
DOI: https://doi.org/10.4097/kjae.1990.23.6.899   
Serum Potassium Change after Administration of Succinylcholine in Ruptured Cerebral Aneurysm Patients.
Jae Chol Shim, Pyung Hwan Park, Cheong Lee
Department of Anesthesiology, College of Medicine, Ulsan University, Korea.
Abstract
Succinylcholine induced hyperkalemia has been reported in many neurologic disorders including subarachnoid hemorrhage. The purpose of this study was to evaluate suceinylcholine induced-hyperkalemia in twenty ruptured cerebral aneuryam patients undergoing general anesthesia for repair of the cerebral aneurysm. Serum potassium levels were measured after induction of anesthesia, but before succinylcholine, and 1, 5 and 10 min after administration of succinylcholine. Serum potassium levels were continuously increased until 10 min after euccinylcholine administration. The increments of serum potassium above 1.0mEq/L were observed in 5 of 9 patients with loss of consciousnesa A relationship between the loss of consciousness and hyperkalemic response after succinylcholine was suggested.
Key Words: Ruptured cerebral aneurysm; Succinylcholine; Serum potasaium
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 899 View
  • 2 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next